Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 33 found articles
 
 
  Dynamical System of a Quadratic Stochastic Operator with Two Discontinuity Points
 
 
Title: Dynamical System of a Quadratic Stochastic Operator with Two Discontinuity Points
Author: Abdurakhimova, Sh. B.
Rozikov, U. A.
Appeared in: Mathematical notes
Paging: Volume 111 () nr. 5-6 pages 676-687
Year: 2022-06-23
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands